# SDR DALA2015120707431

- Difficulty date: December 6, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,204 hours, 53,613 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 617-536
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO LIGHTNING STRIKES ON FUSELAGE SKIN AT AFT LOWER CORNER LT WINDOW BELT BETWEEN BS 617 AND 636.   REPAIRED IAW ER/A 541573-14 REV ORIGINAL., UT WAS ACCOMPLISHED IAW NDT-SPM, 04-00-07, PAR. 5, FIG 3
